# SDR DL738100257

- Difficulty date: February 3, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 24,425 hours, 14,092 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM FL BUTTON ON TRANSPONDER. TURNED TRANSPONDER TO STBY AND SMOKE BEGAN TO DISSIPATE.  PULLED CORRESPONDING ATC CBS AND NO SMOKE WAS NOTED.  DURING INSP NOTED THAT FO LIGHTING CB ON PEDESTAL POPPED.  REPLACED TRANSPONDER PANEL.  AFTER CONFIRMING PANEL SMOKED.   TRANSPONDER TEST GOOD CB RESET LIGHTS TEST GOOD.  NO FURTHER INCIDENCE OF SMOKE.
